Alert archive / Utah / Red Flag Warnings in 2014

Red Flag Warning 7, NWS Salt Lake City, UT

May 31, 2014Washington County, Utah

NWS Salt Lake City, UT issued this red flag warning at May 31, 2014, 2:40 PM MDT for Washington County, Utah. It took effect at Jun 2, 2014, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2014, 2:40 PM MDT (20:40 UTC)
In effect from
Jun 2, 2014, 12:00 PM MDT
Expired
Jun 2, 2014, 10:00 PM MDT
In force
10 hr
Issued by
NWS Salt Lake City, UT

County Washington County, UT

The radar

The Cedar City radar (KICX), 66 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2014-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2014-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4806 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WWUS85 KSLC 312040
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
240 PM MDT SAT MAY 31 2014

UTZ497-010400-
/O.NEW.KSLC.FW.W.0007.140602T1800Z-140603T0400Z/
/O.CON.KSLC.FW.W.0006.000000T0000Z-140601T0300Z/
MOJAVE DESERT-
240 PM MDT SAT MAY 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497...
...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT MONDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 10 PM MDT MONDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE
  INTO THIS EVENING THEN RELAX BY 10 PM MDT. WINDS WILL REMAIN
  BELOW 25 MPH SUNDAY BUT THEN SOUTH WINDS WILL INCREASE MONDAY
  AFTER NOON TO 20 TO 30 MPH WITH GUSTS OVER 40 MPH THROUGH 10 PM
  MDT MONDAY EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 6 TO 8 PERCENT THIS AFTERNOON AND
  EVENING AND THEN AGAIN MONDAY AFTERNOON. 

* IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE 
  HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE 
  FUELS ARE CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
946 
WWUS85 KSLC 010306
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
906 PM MDT SAT MAY 31 2014

UTZ497-011200-
/O.CAN.KSLC.FW.W.0006.000000T0000Z-140601T0300Z/
/O.CON.KSLC.FW.W.0007.140602T1800Z-140603T0400Z/
MOJAVE DESERT-
906 PM MDT SAT MAY 31 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT
MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
497...
...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 497...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
RED FLAG WARNING FOR THIS EVENING FOR FIRE WEATHER ZONE 497. A RED
FLAG WARNING WILL BE IN EFFECT FOR LOW HUMIDITIES AND WIND FOR
FIRE WEATHER ZONE 497 ON MONDAY BEGINNING AT NOON MDT AND
CONTINUING THROUGH 1000 PM MDT MONDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT.

* WINDS...SOUTH WINDS OF 20 TO 30 MPH WILL GRADUALLY DECREASE
  THROUGH THE BALANCE OF THE EVENING. WINDS WILL REMAIN BELOW 25
  MPH SUNDAY...THEN SOUTH WINDS WILL INCREASE MONDAY AFTER NOON
  INTO THE 20 TO 30 MPH RANGE WITH GUSTS OVER 40 MPH THROUGH 10 PM
  MDT MONDAY EVENING.

* RELATIVE HUMIDITY...POOR HUMIDITY RECOVERIES ARE ANTICIPATED
  TONIGHT AND AGAIN SUNDAY NIGHT. MONDAY AFTERNOON HUMIDITIES WILL
  DROP INTO THE 6 TO 8 PERCENT DURING THE AFTERNOON AND EVENING
  PERIOD.

* IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE 
  HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE 
  FUELS ARE CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
012 
WWUS85 KSLC 010741
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
141 AM MDT SUN JUN 1 2014

UTZ497-012300-
/O.CON.KSLC.FW.W.0007.140602T1800Z-140603T0400Z/
MOJAVE DESERT-
141 AM MDT SUN JUN 1 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT
MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
497...

* AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT.

* WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE
  EXPECTED TO DEVELOP MONDAY AFTERNOON AND CONTINUE THROUGH MONDAY
  EVENING.

* RELATIVE HUMIDITY...AS LOW AS 6 TO 8 PERCENT MONDAY AFTERNOON.

* IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE 
  HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE 
  FUELS ARE CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
015 
WWUS85 KSLC 012032
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
232 PM MDT SUN JUN 1 2014

UTZ497-021200-
/O.CON.KSLC.FW.W.0007.140602T1800Z-140603T0400Z/
MOJAVE DESERT-
232 PM MDT SUN JUN 1 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT
MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
497...

* AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT.

* WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE 
  EXPECTED TO DEVELOP MONDAY AFTERNOON AND CONTINUE THROUGH 
  MONDAY EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 2 TO 5 PERCENT MONDAY AFTERNOON.

* IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE 
  HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE 
  FUELS ARE CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
395 
WWUS85 KSLC 020845
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
245 AM MDT MON JUN 2 2014

UTZ497-030400-
/O.CON.KSLC.FW.W.0007.140602T1800Z-140603T0400Z/
MOJAVE DESERT-
245 AM MDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 497...

* AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE
  EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE
  EVENING.

* RELATIVE HUMIDITY...AS LOW AS 2 TO 5 PERCENT THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE 
  HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE 
  FUELS ARE CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
936 
WWUS85 KSLC 022019
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
219 PM MDT MON JUN 2 2014

UTZ497-030400-
/O.CON.KSLC.FW.W.0007.000000T0000Z-140603T0400Z/
MOJAVE DESERT-
219 PM MDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
497...

* AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE 
  EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE 
  EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 2 TO 5 PERCENT THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE 
  HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE 
  FUELS ARE CRITICALLY DRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at May 31, 10:18 AM MDT, 4 hours 22 minutes earlier.

Area forecast discussion, May 31, 10:18 AM MDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1018 AM MDT SAT MAY 31 2014

.SYNOPSIS...A DRIER AIRMASS WILL BE IN PLACE OVER THE AREA TODAY. A
GENERALLY DRY COLD FRONT WILL ENTER NORTHERN UTAH TONIGHT...THEN
SETTLE INTO SOUTHERN UTAH TOMORROW. A WARMING TREND WILL RETURN FOR
EARLY NEXT WEEK.

&&

.DISCUSSION...CLEAR TO MOSTLY CLEAR SKIES EXIST ACROSS UTAH AND
SOUTHWEST WYOMING THIS MORNING...AS A DRIER AIRMASS HAS PUSHED
INTO THE CWA FROM THE WEST OVERNIGHT. READINGS FROM BOTH THE
SATELLITE AND THE 12Z SOUNDING INDICATE PRECIPITABLE WATER VALUES
OF 0.2-0.4 INCHES OVER THE AREA...WITH SLIGHTLY HIGHER VALUES OVER
FAR EASTERN UTAH. THIS SHOULD HELP TO REDUCE CONVECTIVE
DEVELOPMENT THIS AFTERNOON...THOUGH ISOLATED THUNDERSTORMS ARE
STILL EXPECTED OVER THE HIGHER TERRAIN OF CENTRAL AND NORTHERN
UTAH. A COUPLE OF MODELS INDICATE THAT ISOLATED CELLS ARE ALSO
POSSIBLE OVER THE SAN RAFAEL SWELL AND THE WASATCH FRONT...BUT
FOR NOW THE 10 PERCENT POP IN THESE AREAS SEEMS FINE.

THE TROUGH OVER THE WEST COAST THAT HELPED MOVE THE DRIER AIR
OVER THE REGION WILL ALSO PUSH A SHALLOW COLD FRONT INTO THE AREA
TONIGHT. NO ADDITIONAL PRECIPITATION IS EXPECTED WITH THIS
BOUNDARY...BUT IT SHOULD HELP TO COOL TEMPERATURES TOMORROW BY AS
MUCH AS 10 DEGREES FAHRENHEIT COMPARED TO TODAYS HIGHS. THE
ROLLER COASTER TEMPS WILL CONTINUE MONDAY AND TUESDAY...AS ANOTHER
TROUGH BRINGS WARM SOUTHERLIES FOLLOWED BY ANOTHER ROUND OF COLD
ADVECTION.

THE FORECAST FOR TODAY LOOKS FINE AND NO UPDATES ARE PLANNED FOR
THIS MORNING. WILL MONITOR CONVECTIVE ACTIVITY THIS AFTERNOON TO
SEE IF POPS NEED TO BE EXPANDED...BUT FOR NOW DO NOT EXPECT
SIGNIFICANT ACTIVITY OUTSIDE EXISTING POPS.

&&

.AVIATION...SOUTHERLY WINDS AT THE SLC TERMINAL WILL CONTINUE
THROUGH THE MORNING HOURS...WITH A 20 PERCENT CHANCE THAT WINDS
WILL GUST TO 30 MPH OR GREATER BETWEEN 16Z AND 19Z. WINDS ARE
EXPECTED TO SHIFT TO WEST-NORTHWESTERLY BETWEEN 19Z AND 21Z...WITH
A SLIGHT CHANCE THAT WINDS REMAIN SOUTHERLY THROUGH 22Z. THERE IS
ALSO A 10 PERCENT CHANCE THAT A THUNDERSTORM COULD PRODUCE GUSTY
ERRATIC WINDS AT THE TERMINAL THIS AFTERNOON...BUT MOST OF THE
THUNDERSTORM ACTIVITY SHOULD REMAIN EAST OF THE SALT LAKE VALLEY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR UTZ497.

WY...NONE.
&&

SCHOENING/STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, May 31, 4:49 AM MDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
449 AM MDT SAT MAY 31 2014

UTZ001>016-019>021-517-518-WYZ021-011230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
449 AM MDT SAT MAY 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SOUTH WINDS WILL INCREASE TODAY AND BECOME GUSTY ESPECIALLY IN
THE WESTERN VALLEYS OF UTAH THIS AFTERNOON. THIS WILL BRING
HAZARDOUS FIRE WEATHER CONDITIONS TO THE FAR SOUTHWESTERN OUTLOOK
AREA WHERE FUELS ARE CRITICALLY DRY.

ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY MAINLY
OVER THE MOUNTAINS IN THE NORTHERN AND EASTERN PORTIONS OF THE
OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GUSTY WINDS AND DRY AIRMASS ON MONDAY COULD PRODUCE HAZARDOUS
FIRE WEATHER CONDITIONS ONCE AGAIN ACROSS THE FAR SOUTHWESTERN
OUTLOOK AREA.

THIS IS SPRING RUNOFF SEASON. REMEMBER THAT WATERWAYS ARE RUNNING
HIGHER AND ARE VERY COLD. PLEASE KEEP CHILDREN AND PETS AWAY FROM
THE WATER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

Nearby

Red Flag Warnings in Utah, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.